# SDR AALA20110703AUS01

- Difficulty date: July 1, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 62,016 hours, 32,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN COCKPIT, FORWARD ENTRY, GALLEY AND FORWARD MOST AISLE INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
